# SDR AALA20100422TUL05

- Difficulty date: April 22, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 29,561 hours, 14,281 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Condition: Defective
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TUL - CREW REPORTED NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  FLIGHT RETURNED TUL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND STRUT FLAT.  REPLACED NOSE LANDING GEAR STRUT SCHRADER VALVE AND SERVICED STRUT.  PERFORMED FIVE GEAR SWINGS AND NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
